Publications of Thomas Breuer

[MR1278806] Hiss, G. and Lux, K., The 5-modular characters of the sporadic simple Fischer groups Fi_22 and Fi_23, Comm. Algebra, 22 (9) (1994), 3563–3590
(With an appendix by Thomas Breuer).

[MR1335296] Breuer, T., Subgroups of J_4 inducing the same permutation character, Comm. Algebra, 23 (9) (1995), 3173–3176.

[MR1367961] Breuer, T. and Norton, S. P., Improvements to the Atlas, The Clarendon Press Oxford University Press, London Mathematical Society Monographs. New Series, 11, New York (1995), 297–327
(Appendix 2 by T. Breuer and S. Norton, Oxford Science Publications).

[MR1390375] Breuer, T. and Lux, K., The multiplicity-free permutation characters of the sporadic simple groups and their automorphism groups, Comm. Algebra, 24 (7) (1996), 2293–2316.

[MR1464789] Breuer, T., Integral bases for subfields of cyclotomic fields, Appl. Algebra Engrg. Comm. Comput., 8 (4) (1997), 279–289.

[BL98] Breuer, T. and Linton, S., The GAP 4 Type System. Organizing Algebraic Algorithms, in ISSAC '98: Proceedings of the 1998 international symposium on Symbolic and algebraic computation, ACM Press, New York, NY, USA (1998), 38-45
(Chairman: Volker Weispfenning and Barry Trager).

[MR1633876] Breuer, T. and Pfeiffer, G., Finding possible permutation characters, J. Symbolic Comput., 26 (3) (1998), 343–354.

[MR1687309] Breuer, T., Computing possible class fusions from character tables, Comm. Algebra, 27 (6) (1999), 2733–2748.

[MR1796706] Breuer, T., Characters and automorphism groups of compact Riemann surfaces, Cambridge University Press, London Mathematical Society Lecture Note Series, 280, Cambridge (2000), xii+199 pages.

[MR1844706] Breuer, T. and Horváth, E., On block induction, J. Algebra, 242 (1) (2001), 213–224.

[MR2078395] Breuer, T., Héthelyi, L. and Horváth, E., Defect groups, conjugacy classes and the Robinson map, J. Algebra, 279 (1) (2004), 204–213.

[MR2192603] Breuer, T., Héthelyi, L., Horváth, E., Külshammer, B. and Murray, J., Cartan invariants and central ideals of group algebras, J. Algebra, 296 (1) (2006), 177–195.

[MR2422303] Breuer, T., Guralnick, R. M. and Kantor, W. M., Probabilistic generation of finite simple groups. II, J. Algebra, 320 (2) (2008), 443–494.

[MR2669683] Breuer, T., Guralnick, R. M., Lucchini, A., Maróti, A. and Nagy, G. P., Hamiltonian cycles in the generating graphs of finite groups, Bull. Lond. Math. Soc., 42 (4) (2010), 621–633.

[???] Breuer, T., Computing character tables of groups of type M.G.A, accepted for publication in LMS J. Comput. Math..